# SDR COEA0803703

- Difficulty date: August 8, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N703FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10420
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 8904091000
- Part serial: 2590
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, P
- Precautionary procedure: O

## Discrepancy

BRAKE FAILURE.  DURING MAINTENANCE TAXI ACFT LOST ALL STEERING AND NORMAL BRAKING FUNCTIONS.  EMERGENCY BRAKING ACTIVATION WAS USED TO STOP THE ACFT.  (S)  TEARDOWN REPORT FROM VENDOR CONFIRMED THAT THE UNIT FAILED TO GIVE AIR PRESSURE. THE RINGS, SEALS, SEATS AND BALL VALVE WERE FOUND WORN. REPAIRED PRESSURE REDUCING VALVE. ACFT REPAIR BY REMOVING AND REPLACING THE PRESSURE REDUCING VALVE ON THE BRAKE SYSTEM. (K)
